# SDR AALA202311064946

- Difficulty date: November 4, 2023
- Submitted: November 6, 2023
- Operation: Air carrier
- Aircraft: N142AN
- Make and model: Airbus A320*
- Aircraft serial: 6711
- Aircraft time: 25,051 hours, 9,759 cycles
- System (JASC): 5240 · Service Doors
- Part: Damper
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT PASSENEGER DOOR R4 DOOR DAMPER FOUND AT 1000PSI AT 60F. SERVICED R4 DOOR DAMPER.
